# SDR QXEA2014122701110

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 14,207 hours, 15,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG CHEMICAL ODOR.  PACK TEMP WAS 40 DEGREE C.  SELECTED FULL COLD ON PACKS SMELL DISIPATED.  AS TEMPS INCREASED ODOR INCREASED BUT WAS LESS PRONOUNCED.  ON ARRIVAL NO ODORS DETECTED.  PERFORMED GVI IN BOTH ENGINE NACELLES AND THE APU COMPARTMENT WITH NO DEFECTS NOTED. COMPLIED WITH MCN NR 62172-01 AND AMM TASK 21-00-00-160-801. NO ODORS DETECTED. FOUND FAULT CODE 1104 L-HPSOV IN CDS AND NO AIRFLOW WITH NR 1 BLEED ON AND NO RISE IN ITT.  R & R THE LT HPSOV IAW AMM TASKS 36-11-09-000-801 & 36-11-09-400-801. PERFORMED OPS TEST OF THE BLEED AIR SYS IAW AMM TASK 36-11-00-710-801. OPS TESTS GOOD.  NO ODORS DETECTED.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
